MathSciNet Relay Station
MathSciNet bibliographic data
MR760179 11R23
Kozuka, Kazuhito On abelian extensions over cyclotomic ${\bf Z}\sb{p\sb{1}}\times \cdots \times {\bf Z}\sb{p\sb{t}}$-extensions. Mem. Fac. Sci. Kyushu Univ. Ser. A 38 (1984), no. 2, 141–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement